# SDR GTIA2016100801627

- Difficulty date: October 8, 2016
- Submitted: October 9, 2016
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 31,397 hours, 18,173 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO OXYGEN MASK INFLATABLE HARNESS POPPED.
